# SDR USAA20110527BA043

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE DOOR R4 EMERGENCY OPERATIONS CYLINDER PRESSURE IS LOW.  MAINTENANCE SERVICED THE R4 DOOR EMERGENCY OPERATIONS CYLINDER.
